# SDR CHQA20120703223

- Difficulty date: July 3, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 25,236 hours, 23,880 cycles
- Engine: Allsn AE3007A
- Engine time: 22,746 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THREE CREASES WERE FOUND ON CENTER FUSELAGE, BETWEEN FRAME 19 AND FRAME 20 AND STRINGERS 1L AND 2L. THE CREASES ON CENTER FUSELAGE, BETWEEN FRAME 19 AND FRAME 20 AND STRINGERS 1L AND 2L WERE REPAIRED IN ACCORDANCE WITH ETD 2012-145-010111 REVISION A.
